# SDR HALA2015031600035

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 85,699 hours, 34,574 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT/S DISCONNECTED ON TAKEOFF ROLL.  RTO APPROXIMATELY 90 KNOTS, THRUST MANAGEMENT SYSTEM, INCLUDE ATS, DEFERRED.
